MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GLOVE,EXAM,CHEMO,NITRILE,ALOE ,PF,TX

Medline Industries, LP MEDLINE; DBD-GLOVE,EXAM,CHEMO,NITRILE,ALOE ,PF,TX
Catalog Number PRO31761
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these gloves are not nitrile gloves and they are in fact latex gloves" and that "the manufacturer or whomever put wrong gloves in these boxes and cases".
 
Additional Manufacturer Narrative
The customer reported that the gloves are not nitrile gloves and are in fact latex gloves, and that several doctors, nurses, and other personnel's hands are swelling and having an allergic reaction.A historical complaint query was performed for the last 24 months and a trend was not identified; samples were sent to the manufacturer to test latex protein levels, and the vendor completed the latex protein test.Latex was not detected, the nitrile gloves do not contain latex, and the reported issue was unable to be replicated.The cause was not confirmed with the received sample, and the product had biocompatibility testing including cytotoxicity testing, skin irritation testing, and skin sensitization testing which all demonstrated that the product is safe for use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GLOVE,EXAM,CHEMO,NITRILE,ALOE ,PF,TX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50754635
Report Number1417592-2026-39262
Device Sequence Number9550963
Product Code LZA
UDI-Device Identifier40884389965383
UDI-Public40884389965383
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPRO31761
Device Lot NumberAZ311659667
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown